# SDR SWIA2019121746941

- Difficulty date: October 29, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP ON THE AFT SIDE OF BEAM 280 AND O/B OF RBL 9 IS CRACKED IN THE CABIN BELOW THE FLOOR (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED ANGLE IAW CRJ-200 SRM.
